# SDR FDEA201203160978

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,840 hours, 13,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34717
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END SHEAR PLATE FOUND CORRODED AT SEVERAL LOCATIONS FROM BS 410 TO 440, BL 0 TO LBL 24.75 FWD END SHEAR PLATE REPAIRED IAW EA F-5310-157901.
